# SDR FDKA200704177

- Difficulty date: April 29, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,398 hours, 12,474 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3603001001
- Part serial: 0506
- Condition: Malfunctioned
- Part time: 13,378 hours, 12,462 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6107 MCO-MIA (1408 PHX LCL).  RTF DUE TO RUDDER SYSTEM 1 AND 2 INOP MESSAGE.  MX REMOVED AND REPLACED PCU.
